# SDR UIEA2014060200222

- Difficulty date: June 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 3,773 hours, 753 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

INADVERTENT ENCOUNTER WITH ICE CRYSTALS, NR 2 ENG ROLLED BACK.  PERFORMED BORESCOPE INSPECTION OF ALL HIGH PRESS COMPRESSOR BLADE AIRFOILS OF THE NR 2 ENG IAW AMM TASK 71-00-00-200-816-G00, AWL 30-099-01 & AD 2013-24-01 PARA J I & SATISFACTORY.
